# SDR COMA0860064

- Difficulty date: January 13, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 30,245 hours, 26,248 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5228 - ON CLIMBOUT FROM CVG RECEIVED CABIN ALTITUDE WARNING MESSAGE, WITH PACKS ON, CABIN PRESS RISING.  AIRCRAFT RETURNED TO CVG AND LANDED SAFELY.  UPON INSPECTION, FOUND A 16" SQUARE PIECE OF INSULATION PROJECTING THROUGH PRIMARY OUTFLOW VALVE.  REMOVED INSULATION FROM VALVE AND RESECURED BACK IN PLACE ON FUSELAGE.  NO FURTHER DEFECTS.
